Toggle Main Menu Toggle Search

Open Access padlockePrints

Singular control of stochastic linear systems with recursive utility

Lookup NU author(s): Dr Bo Wang


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We formulate a class of singular stochastic control problem with recursive utility where the cost function is determined by a backward stochastic differential equation. Some characteristics of the value function of the control problem are obtained by the method of approximation via penalization, and the optimal control process is constructed.

Publication metadata

Author(s): Wang B

Publication type: Article

Publication status: Published

Journal: Systems and Control Letters

Year: 2004

Volume: 51

Issue: 2

Pages: 105-122

ISSN (print): 0167-6911

ISSN (electronic): 1872-7956

Publisher: Elsevier BV


DOI: 10.1016/S0167-6911(03)00210-X


Altmetrics provided by Altmetric